# SDR AALA950911

- Difficulty date: May 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33414
- Make and model: Doug DC-9-82
- Aircraft serial: 49325
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, G

## Discrepancy

BNA - FLT NR 0807 - EN ROUTE LGA/DFW, DURING CRUISE AT FL 370, CABIN ALTITUDE ALARM SOUNDED WITH FLOW LIGHT ILLUMINATED.  SELECTED MANUAL CABIN ALTITUDE CONTROL AND WITH OUTFLOW VALVES CLOSED, CABIN CONTINUED TO CLIMB.  AS CABIN ALTITUDE APPROACHED FL 110, INITIATED EMERGENCY DESCENT AND ALL PAX OXYGEN MASKS DEPLOYED.  A/C DIVERETED TO BNA AND LANDED W/O INCIDENT.  ACCOMPLISHED BITE CHECK OF BOTH PRESS CONTROLLERS WITH NO DEFECTS FOUND.  OUTFLOW VALVE CHECKED NORMAL OPERATION.  ACCOMP GROUND ENG RUN AND PRESSURIZED A/C IN AUTO AND MANUAL MODES WITH NO DEFECTS FOUND.  ACCOMP PRESS LEAK CHECKS WITH NO DEFECTS FOUND.  RESTOWED ALL PAX OXYGEN MASKS.  UNABLE TO DUP PROBLEM.  A/C RETURNED TO SERVICE.  (M)
